# SDR 01FDEA00858

- Difficulty date: September 26, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- Aircraft time: 53,308 hours, 40,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE LIGHT INOP.  REMOVED AND REPLACED LIGHT BATTERY ASSY PER MM 33-50-121-2.
